Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Itching sensation in vagina, using medicines. Caused by eating more spicy foods?

hi, i am getting an itching sensation in my vagina since 2 days. it itches more when i went to toilet or when it get wet. i have tried to use cyteal once yesterday. should i continue to use it? i also have a betadine solution kit @ home. will it be useful in this case. i m not sure if it s a reaction of eating too much chillies these past days? does eating too much chillies or spicy foods provoke this itching? Thanks
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Thanks for posting your query.
You have not mentioned your age and marital status and whether you are a diabetic or not.
You may apply oint.TERBINAFINE+NEOMYCIN+BECLOMETHASONE locally for symptomatic relief but for complete cure you must see a gynecologist who may order some tests like vaginal swab for culture and sensitivity and urine for culture and sensitivity and treat according to culture results.
Eating chillies has no correlation with your symptoms.
Drink as much of water as possible.
Take care.
Thanks and regards.
Answered: Thu, 28 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor